# SDR CALA2013080790236

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 95,164 hours, 14,999 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE.  FOUND CLAMP WEDGED INSIDE VALVE V93. REPLACED ACRU ISOLATION VALVE V93.  EQUIPMENT COOLING GROUND CHECKS GOOD.
